MathSciNet Relay Station
MathSciNet bibliographic data
MR205876 05.40
Erdős, P.; Simonovits, M. A limit theorem in graph theory. Studia Sci. Math. Hungar 1 1966 51–57.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement